# SDR 02FDEA00523

- Difficulty date: July 26, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-100
- Aircraft serial: 19360
- Aircraft time: 63,245 hours, 47,509 cycles
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL TEMPERATURE WENT INTO YELLOW BAND APPROX 10 MINUTES AFTER T/O.  STARTED 15 MINUTE TIMING & COMPLIED WITH RED TABS.  WHEN THRUST LEVER WAS RETARDED TOWARDS IDLE, OIL TEMP WENT INTO RED BAND.  RED TABS DIRECTED AND ENGINE SHUTDOWN.  AFTER SHUTDOWN, ENGINE OIL TEMP WENT TO APPROX 170 DEGREES.  AFTER APPROX 10 MINUTES THE TEMPERATURE DECREASED INTO THE YELLOW BAND.  AFTER ENGINE SHUTDOWN, PEAK TEMP EXCEEDED RED BAND TO APPROX 170 DEGREES.  REMOVED AND REPLACED NR 3 ENG PER W/C'S 70T0501-03.
